I almost died Tuesday : So I was at... - Advanced Prostate...

Advanced Prostate Cancer

13,335 members16,273 posts

I almost died Tuesday

5_plus_4 profile image

So I was at work Tuesday morning and suddenly felt dizzy and had shortness of breath. I collapsed on the floor and was rushed to the ER. After all the tests they told me I had pulmonary embolism in both lungs and clots in my left leg. I’m now on blood thinners for life.

This all I need with metastasis to pelvic lymph nodes. Wish me luck 🤞🏻🙏

58 Replies

Good luck. Narrow escape! Cancer is known to cause embolisms.

How horrible! Wishing you the very best going forward!

Glad you got quick treatment!

Best of luck!!

So glad you caught it soon and had a good result

Cancer is a hypercoagulable state...meaning there is increased tendency of body to form blood clots. .(thrombi) which can break away and then, move in blood stream (emboli).For those of us who are NOT on blood thinner prescriptions, a safe way to avoid clot formation is to eat regularly , natural milder blood thinning foods such as turmeric, Ginger, Garlic and Onions. Nattokinase can also be used.

Haniff profile image
Haniff in reply to LearnAll

Hi LearnAll

Good Advice Brother 👍

Thanks

Haniff

PlacidTick profile image
PlacidTick in reply to LearnAll

I thought tumeric raised testosterone levels?

Lulu700 profile image
Lulu700 in reply to PlacidTick

I Eat much fresh organic tumeric and also take meriva supplement contains tumeric and my t has been 3 for six years . But I’ve got no balls either .

dhccpa profile image
dhccpa in reply to LearnAll

Good to see you back.

Sounds like you narrowly escaped , warrior , …..but hopefully you get a full recovery and get back into it soon. Thinking positive thoughts for your quick recovery brother.

💪💪💪❤️❤️❤️

You are our brother in arms icon here, your fight is ours to share, thank you for sharing...

Will be praying for you!

Praying for you.

GOOD LUCK AND MORE

OMG - you have an angel. Very scary. You are in my thoughts and prayers.

So glad you survived it. If you don’t mind my asking, have you recently had the vaccine? That is a known side effect.

Schwah

5_plus_4 profile image
5_plus_4 in reply to Schwah

Yes, had 2 Pfizer shots

Schwah profile image
Schwah in reply to 5_plus_4

How long before the heart issue?

Stop- the heart issue was with J an J and only MAY have affected a tiny tiny infinitely mimally small %

keweenawreport.com/featured...

Heart inflammation issues were 25 times more likely in young men per the Israelis health ministry.

And per CDC cnbc.com/amp/2021/06/10/cov...

I am glad your office rushed you to A&E

It’s also good to share with close colleagues of our illness so at times like this we can get immediate help and attention.

Take good care, I have been on two different blood thinners since my suspected TIA in 2009 plus discovery of deep vein thrombosis in 2017 which led to my APC discovery. Never too late 😎

Also, brother LearnAll has some good advice in his reply. I do make myself tea with turmeric, ginger, almond milk every day to help with inflammation issues. Plus to be honest I love tea lol. My wife thinks it’s just an excuse for me to drink tea haha 😉

My very best wishes, stay safe.

Haniff

Had you recently had the Astra Zeneca Covid Vaccination? Slight risk of blood clotting problems for some following vaccination?

Hope you are recovering. Take care.

God bless it wasn't your time thank goodness, blood thinners are a small price to pay really.Keep positive , keep well SheilaF x

Praying for You

🙏🙏

Sending prayers your way!! I’m so sorry !!!

Pleased to read that you survived this episode. Wishing you the best!

My cardiologist has me on baby asprin for blood thinner to reduce possibility of clot. I was on Plavix for a few years but stopped it due to a brain bleed. I passed out, bruised my head, and three weeks later a brain bleed was discovered by MRI. If I continued Plavix at that time, over a year ago, I would probably be a vegetable now with a hole in my head to relieve the bleeding.

I suspect you had an injection of some kind in your leg. Air bubble might cause embolism. Just one possible cause. Insulin?

Best wishes!!!

Wow ! So glad that you pulled through okay, it's yet another salutary lesson for us all.

I wish you all the best, keep taking all those tablets.

Phil

I have many friends who have discovered their cancer due to pulmonary embolism that causes them to go to the hospital. Since cancer is known to cause clots, the physicians looked for cancer as part of the workup to determine the cause of the embolism.

My brother, PCa since 2007, stage IV since 2009, has had pulmonary emboli twice. The second occurred because he foolishly decides he didn’t really need the Eliquis.

Until Eliquis came out, he self administered painful injections daily.

Warrior. My best wishes to you and praying for you to. At least your still on t he right side of the grass 🙏🙏🙏

Praying for you. I had a DVT that led to a PE several years ago after a long flight. I was in ICU for three days, then on warfarin for two years with weekly blood tests. Had a second blood clot two years ago. I had a followup exam with my PCP later that week and he discovered my PCa. Now on Eliquis for life.

We are all glad you are still here, and wish you the best of luck.

Metastasis to pelvic lymph nodes is treatable now. Be positive; with the extraordinary advancements in cancer care and heart care you have good reason to be positive. Try and Live your life as if it’s your last day always

lewicki profile image
lewicki in reply to Sam1962

Curious to know what treatment is now available for metastasis to pelvic lymph nodes. I do have this and have completed treatments at the University of Heidelberg with success but I am interested to know in case the demon returns. Thanks

Mascouche profile image
Mascouche in reply to lewicki

I am currently getting radiation therapy on both my prostate and my pelvic lymph nodes though I am not sure if that is a new type of treatment or not.

Glad you were at work and not alone. Are you feeling better now?

5_plus_4 profile image
5_plus_4 in reply to Jmr11820

Yes, but I’m still in the hospital

Have you been taking megastrol Acetate? Megace?

No, none of that

Best wishes and strength as your life has become more complex and difficult.

So very sorry for you. But try to stay strong and take one day at a time. Wishing the very best for you and your family.

Thanks for posting this, it made me aware of other dangers I didn't know.

Glad you got treatment and is doing better

Best of luck buddy

I've had two pulmonary embolisms and have been on blood thinners for 25 years. An important reason for us folks to get some regular exercise. Best wishes.

Sorry for what you are experiencing. Best of luck to you

I'm glad you survived to write about it! It should be a wake-up call to others. TA says "Cancer is known to cause embolisms", as though there is nothing to be done about it.

A periodic D-dimer blood test will indicate whether there might be an unwanted clot. If D-dimer is zero, there is no clot. One can use the D-dimer test to regulate the dose of nattokinase needed to remove the clot.

Nattokinase will speed the breakdown of fibrin, which means that D-dimer will initially increase, but with the right dose, the clot will dissolve faster than it has been accruing and D-dimer will rapidly decrease.

Note that I had a double DVT years ago & was told that I might be on Warfarin for life. I endured 3 months of that & shifted to nattokinase (with my doctor's approval.) I need as much as 12 x 2,000 FUs daily to keep D-dimer as close to zero as LabCorp measures.

Best, -Patrick

Best wishes and thank goodness for good medical care. Stay strong

Another story to add to your life history! Glad you were helped in time. I hope you are out of the hospital soon!

Wow, that's a cancer risk factor I was unaware of. Thanks for posting. I take baby aspirin and nattokinase. Started with the baby aspirin to ward off a stroke my a-fib could trigger.

Sir, what a wild cruise you've been on. Glad you dodged this torpedo! Best wishes for a full recovery and successful management of the lymphedema and cancers. In addition to standard of care treatment you may also consider bringing in a NO on your team to help balance diet and supplements. Stay strong🙏

Are you home yet? I hope so? Get well and get out of the hospital 🙏

5_plus_4 profile image
5_plus_4 in reply to Lulu700

Yes I’m home after 4 days in the hospital

Lulu700 profile image
Lulu700 in reply to 5_plus_4

Thanks for responding to me . I saw you were in . How out of left field for you ? Close call .Im glad you made it . And a wake up call for the rest of us . Can you retire? Anyway to reduce stress on yourself now would be good . I’ve been on the ssdi six years now because I couldn’t work or even cope with stress of any kind . Good luck young man... keep moving as soon as possible . ✌️

0oh I'm so glad you made it🌻

Bloody hell, thats all you need on top of everything else ! So glad you got treated promptly, and wish you a speedy recovery,

You may also like...